RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 8, Pages 1062–1073 (Mi de11332)  

Ordinary Differential Equations

On the Structure of a Neighborhood of Stable Compact Invariant Sets

B. S. Kalitin

Belarusian State University, Minsk

Full text: PDF file (2229 kB)

English version:
Differential Equations, 2005, 41:8, 1115–1125

Bibliographic databases:

UDC: 517.938
Received: 22.04.2003

Citation: B. S. Kalitin, “On the Structure of a Neighborhood of Stable Compact Invariant Sets”, Differ. Uravn., 41:8 (2005), 1062–1073; Differ. Equ., 41:8 (2005), 1115–1125

Citation in format AMSBIB
\Bibitem{Kal05}
\by B.~S.~Kalitin
\paper On the Structure of a Neighborhood of Stable Compact Invariant Sets
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 8
\pages 1062--1073
\mathnet{http://mi.mathnet.ru/de11332}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2202509}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 8
\pages 1115--1125
\crossref{https://doi.org/10.1007/s10625-005-0257-4}


Linking options:
  • http://mi.mathnet.ru/eng/de11332
  • http://mi.mathnet.ru/eng/de/v41/i8/p1062

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019